Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 272, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 4:10 PM EDT for Chattooga County, Floyd County, Polk County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2025, 4:10 PM EDT (20:10 UTC)
- Expired
- Jun 14, 2025, 4:49 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Polk County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:37 PM EDT | TSTM WND DMG | 4 Ene Rome, GA | Report of a large tulip poplar down near Georgia Loop 1 and Calhoun Road. |
| Jun 14, 4:38 PM EDT | TSTM WND GST 51 | 3 Sse Armuchee, GA | ASOS station KRMG Rome. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 193 kt
- 0-1 km storm-relative helicity
- -361 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.7
The text
As transmitted.
038
WUUS52 KFFC 142010
SVRFFC
GAC055-115-233-142100-
/O.NEW.KFFC.SV.W.0272.250614T2010Z-250614T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
410 PM EDT Sat Jun 14 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Floyd County in northwestern Georgia...
Northwestern Polk County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 500 PM EDT.
* At 409 PM EDT, severe thunderstorms were located along a line
extending from Broomtown to near Coloma, moving east at 30 mph.
HAZARD...60 mph wind gusts and dime size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Cedartown, Summerville, Cave Spring, Lyerly, Menlo, Lindale,
Tidings, Armuchee, Coosa, Berryton, Chattoogaville, James H. Floyd
State Park, and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3453 8533 3441 8513 3420 8508 3401 8520
3402 8541 3403 8541 3447 8550
TIME...MOT...LOC 2009Z 266DEG 26KT 3437 8552 3409 8557
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
754
WWUS52 KFFC 142032
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
432 PM EDT Sat Jun 14 2025
GAC055-115-233-142100-
/O.CON.KFFC.SV.W.0272.000000T0000Z-250614T2100Z/
Floyd GA-Polk GA-Chattooga GA-
432 PM EDT Sat Jun 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FLOYD...NORTHWESTERN POLK AND CENTRAL CHATTOOGA COUNTIES...
At 432 PM EDT, severe thunderstorms were located along a line
extending from near Holland to near Cave Spring, moving east at 30
mph.
HAZARD...60 mph wind gusts and dime size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Cedartown, Cave Spring, Lindale, Coosa, Tidings, Armuchee, and
Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 8531 3441 8513 3420 8508 3401 8520
3402 8541 3403 8541 3428 8546 3436 8537
TIME...MOT...LOC 2032Z 266DEG 26KT 3438 8534 3410 8539
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$009
WWUS52 KFFC 142049
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
449 PM EDT Sat Jun 14 2025
GAC055-115-233-142059-
/O.CAN.KFFC.SV.W.0272.000000T0000Z-250614T2100Z/
Floyd GA-Polk GA-Chattooga GA-
449 PM EDT Sat Jun 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD...NORTHWESTERN POLK AND
CENTRAL CHATTOOGA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3451 8531 3441 8513 3420 8508 3401 8520
3402 8541 3403 8541 3428 8546 3436 8537
TIME...MOT...LOC 2047Z 266DEG 26KT 3439 8520 3411 8525
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:53 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 14, 2:53 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
253 PM EDT Sat Jun 14 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages:
- Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.
- Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.
The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.
As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.
Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.
King
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages
- The persistent diurnally-enhanced stormy weather pattern will
linger through the bulk of the week.
- Locally heavy rainfall will be possible each day.
- The forecast may take a turn toward drier, hotter conditions
by next weekend.
Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.
While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.
Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.
RW
&&
.AVIATION...
(18Z TAFS)
Issued at 138 PM EDT Sat Jun 14 2025
Showers and thunderstorms have developed across portions of
central and north Georgia, and will continue to increase in
coverage through the late afternoon, warranting a TEMPO for TSRA
from 18-22Z at MCN and 20-00Z at all other TAF sites. Ceilings
will remain mainly low VFR between 030-040 this afternoon, though
MVFR level ceilings will be possible with any TSRA. Another round
of SHRA/TSRA could traverse north Georgia between 00-04Z
overnight, with impacts most likely across the northern ATL metro
sites. Clouds will briefly scatter out after midnight, though IFR
ceilings and patchy fog is anticipated to develop once again
between 09-10Z and remain through mid-morning on Sunday.
Prevailing winds will be SW through the period at 10 kts or less.
//ATL Confidence...18Z Update...
Medium confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 87 70 88 / 40 60 30 60
Atlanta 70 86 71 87 / 60 60 30 70
Blairsville 64 81 64 81 / 60 80 30 80
Cartersville 68 87 69 87 / 70 60 30 70
Columbus 70 88 71 89 / 40 60 30 70
Gainesville 69 85 70 86 / 50 60 30 70
Macon 70 89 72 89 / 30 60 30 70
Rome 69 86 69 86 / 70 60 30 80
Peachtree City 68 87 69 87 / 50 50 30 70
Vidalia 72 91 73 92 / 40 60 40 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...King
LONG TERM....RW
AVIATION...KingHazardous weather outlook, Jun 14, 2:33 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Sat Jun 14 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Sat Jun 14 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected through this evening. The main threats will be gusty winds and frequent lightning. There also remains a chance for localized flooding with any heavier rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Daily thunderstorm activity will occur this weekend and next week. Storm chances will be highest during the afternoon and evening hours each day. While the risk of severe weather is low, a couple of stronger storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 14, 3:03 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Sat Jun 14 2025
GAZ086-098-112-113-141930-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
303 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of north central
Toombs, southwestern Emanuel, eastern Treutlen and northeastern
Montgomery Counties through 330 PM EDT...
At 303 PM EDT, a strong thunderstorm was over Zaidee, or near
Soperton, moving east at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Soperton, Oak Park, Nunez, Tarrytown, Covena, Lexsy,
Norristown, Zaidee, Gillis Springs, and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3232 8260 3252 8259 3254 8233 3241 8226
3229 8238
TIME...MOT...LOC 1903Z 271DEG 21KT 3241 8251
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 3:05 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Sat Jun 14 2025
GAZ001-002-141945-
Walker GA-Dade GA-
305 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of southwestern Walker
and southwestern Dade Counties through 345 PM EDT...
At 305 PM EDT, a strong thunderstorm was near Sulpher Springs, or 15
miles northeast of Fort Payne, moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
La Fayette, Center Post, Rising Fawn, Linwood, and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3486 8538 3475 8528 3461 8529 3459 8551
3459 8553 3479 8557
TIME...MOT...LOC 1905Z 257DEG 26KT 3466 8561
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 3:35 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Sat Jun 14 2025
GAZ002>004-142000-
Whitfield GA-Catoosa GA-Walker GA-
335 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of south central
Catoosa, southwestern Whitfield and southeastern Walker Counties
through 400 PM EDT...
At 335 PM EDT, a strong thunderstorm was over Linwood, or over
Lafayette, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Lafayette, La Fayette, Naomi, Mill Creek, Suttles Mill,
Noble, Villanow, and Wood Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3471 8498 3461 8504 3461 8505 3462 8506
3459 8506 3461 8529 3475 8528 3481 8534
3482 8504
TIME...MOT...LOC 1935Z 266DEG 29KT 3470 8533
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 3:39 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Sat Jun 14 2025
GAZ108-110-142015-
Telfair GA-Wilcox GA-
339 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of Telfair and
southeastern Wilcox Counties through 415 PM EDT...
At 339 PM EDT, a line of strong thunderstorms was along a line
extending from near Workmore to near Bowens Mill, and moving east at
20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milan, Jacksonville, Temperance, China Hill, Horse Creek Wma, and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3178 8303 3181 8309 3181 8314 3182 8314
3182 8315 3185 8318 3185 8326 3203 8305
3200 8279 3186 8276 3185 8279 3184 8278
3182 8284 3178 8286 3178 8289 3179 8290
3178 8292 3179 8298 3178 8299
TIME...MOT...LOC 1939Z 261DEG 18KT 3198 8299 3183 8315
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 3:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Sat Jun 14 2025
GAZ011-012-019-142015-
Chattooga GA-Gordon GA-Floyd GA-
346 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of central Floyd,
northwestern Gordon and Chattooga Counties through 415 PM EDT...
At 346 PM EDT, a line of strong thunderstorms was along a line
extending from Trion to near Sand Rock, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Summerville, Trion, Lyerly, Menlo, Subligna, Tidings, Armuchee,
Lake Marvin, Coosa, Cloudland, Berryton, Chattoogaville, Everett
Springs, James H. Floyd State Park, and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3459 8535 3459 8500 3436 8512 3419 8544
3452 8551
TIME...MOT...LOC 1946Z 276DEG 27KT 3455 8528 3430 8577
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 4:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Sat Jun 14 2025
GAZ002>005-012-142030-
Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
400 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of south central
Catoosa, southwestern Murray, southern Whitfield, southeastern Walker
and northwestern Gordon Counties through 430 PM EDT...
At 400 PM EDT, a strong thunderstorm was over Villanow, or 8 miles
southwest of Dalton, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Chatsworth, Eton, Resaca, Ramhurst, Wood Station, Rocky Face,
Tilton, Mill Creek, Dawnville, Villanow, Nickelsville, and North
Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3459 8516 3471 8514 3482 8516 3483 8476
3471 8472 3459 8477
TIME...MOT...LOC 2000Z 267DEG 24KT 3471 8510
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:01 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 13, 8:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jun 13, 8:06 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Jun 13, 8:09 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 36 min |
| Jun 13, 8:16 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Jun 13, 8:18 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 27 min |
| Jun 13, 8:24 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 36 min |
| Jun 13, 8:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jun 13, 8:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 13, 8:33 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jun 13, 8:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jun 13, 8:57 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 33 min |
| Jun 13, 8:59 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 31 min |
| Jun 13, 9:01 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 29 min |
| Jun 13, 9:17 PM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jun 13, 9:42 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Jun 14, 2:40 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Jun 14, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Walker | 40 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | FFC | Walker | 25 min |
| Jun 14, 3:39 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jun 14, 3:46 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 14, 4:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 14, 4:19 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| Jun 14, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 14, 4:30 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 14, 4:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jun 14, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 42 min |
| Jun 14, 4:38 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 37 min |
| Jun 14, 4:45 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Jun 14, 4:54 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jun 14, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 47 min |
| Jun 14, 5:02 PM EDT | Special Weather Statement | FFC | Oconee | 28 min |
| Jun 14, 5:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 14, 5:20 PM EDT | Special Weather Statement | FFC | Polk | 25 min |
| Jun 14, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gilmer, Gordon, Pickens | 51 min |
| Jun 14, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 47 min |
| Jun 14, 5:30 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 14, 5:37 PM EDT | Special Weather Statement | FFC | Greene | 38 min |
| Jun 14, 5:44 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 14, 5:49 PM EDT | Special Weather Statement | FFC | Dawson | 26 min |
| Jun 14, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 51 min |
| Jun 14, 5:55 PM EDT | Special Weather Statement | FFC | Haralson | 35 min |
| Jun 14, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 43 min |
| Jun 14, 6:14 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 14, 6:17 PM EDT | Special Weather Statement | FFC | Dawson, Hall | 28 min |
| Jun 14, 6:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 14, 6:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jun 14, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 50 min |
| Jun 14, 6:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 6:51 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 14, 7:04 PM EDT | Special Weather Statement | FFC | Heard | 41 min |
| Jun 14, 7:07 PM EDT | Special Weather Statement | FFC | Coweta, Fulton | 38 min |
| Jun 14, 7:25 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Jun 14, 7:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 14, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 46 min |
| Jun 14, 7:46 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Jun 14, 7:47 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 14, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.